# SDR WTAA970165

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - ALL 3 'A' INTRANSIT LIGHTS REMAIN ILLUMINATED ON INITIAL GEAR RETRACTION.  INDICATION NORMAL AFTER GEAR WAS CYCLED.  MAINTENANCE REPLACED LANDING GEAR SELECTOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
